La structure de la matrice S pour le problème à trois corps
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 19, 8 p.
@article{SEDP_1990-1991____A19_0,
     author = {Isozaki, Hiroshi},
     title = {La structure de la matrice $S$ pour le probl\`eme \`a trois corps},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:19},
     zbl = {0764.35071},
     mrnumber = {1131592},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A19_0}
}
Isozaki, H. La structure de la matrice $S$ pour le problème à trois corps. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 19, 8 p. http://www.numdam.org/item/SEDP_1990-1991____A19_0/

[A-P-S] W. Amrein, D. Pearson et K. Sinha, Bounds on the total scattering cross-section for N-body systems, Nuovo Cimento 52A (1979), 115-131. | MR 542070

[E-S] V. Enss et B. Simon, Finite total cross sections in non-relativistic quantum mechanics, Commun. Math. Phys. 76 (1980), 177-209. | MR 587510 | Zbl 0471.35065

[I-T] H.T. Ito et H. Tamura, Semi-classical asymptotics for total scattering cross sections of 3-body problems, prepublication (1990). | Zbl 0769.35045

[A-S] W. Amrein et K. Sinha, On three body scattering cross sections, J. Phys. A: Math. Gen. 15 (1982), 1567-1586. | MR 656835 | Zbl 0491.47005

[M] S.P. Merkuriev, On the three-body Coulomb scattering problem, Ann. of Phys. 130 (1980), 395-426. | MR 610668 | Zbl 0483.35066

[N] R.G. Newton, The asymptotic form of three-particle wave functions and the cross sections, Ann. of Phys. 74 (1972), 324-351. | MR 321445

[I-K] H. Isozaki et H. Kitada, Scattering matrices for two-body Schrôdinger operators, Scientific papers of the college of arts and sciences, Tokyo Univ. 35 (1985), 81-107. | MR 847881 | Zbl 0615.35065

[S] E. Skibsted, Propagation estimates for N-body Schrödinger operators, prepublication (1990). | MR 1137775 | Zbl 0760.35035

[J-K] A. Jensen et T. Kato, Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke Math. J. 46 (1979), 583-611. | MR 544248 | Zbl 0448.35080